# SDR 9710366739

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AFTER SUCCESSFUL START OF NR 4 ENGINE, NR 4 ENGINE FLAMED OUT.  CREW CYCLED CIRCUIT BREAKERS FOR IGNITION AND FUEL CONDITION ACTUATOR.  ENGINE RESTART WAS NORMAL.  MAINTENANCE IN NRT CHANGED FUEL CONDITION ACTUATOR AND FUEL FILTER.  FUNCTION CHECK WAS NORMAL.
